• entries
    85
  • comments
    33
  • views
    30,325

Not Happy

Sign in to follow this  
Followers 0

330 views

So I went to the dermatologist this morning, he told me to return the Clarisonic stat - I will. I stopped using it for a week and intend to never use it again. So my cheeks are covered with tiny white heads and then I had two sore spots that needed to be injected. This is so disappointing after a killer course of Accutane and then to break out three months after. I am hoping that this was a this is just a minor setback and clear skin awaits.


  Report Entry
Sign in to follow this  
Followers 0


2 Comments


I have a love-hate relationship with Clarisonic....

It's great at exfoliating when my skin is just a little flakey or dry. My moisturizer seems to really sink in my skin after. BUT..... I notice I get a few little bumps (tiny tiny) here and there about a few days after I use it. Eventually, if I don't extract the clogged pore, they turn into a huge zit (which is sorta what I have now). When I leave them alone, they decide to retaliate.

Anyways, maybe being off accutane so recently isn't good for your skin.... I use the Clarisonic maybe 2-3 times a week or as it's needed. But then I'm usually reminded of why I stop using it lol.

Share this comment


Link to comment
Share on other sites

Thanks for sharing. I returned the Clarisonic last week - $300 CDN - I figured I should love it and my doctor told me to not to use it. So I am on Retin A 0.05% - I have some small whiteheads coming to the surface but it is managable right now.

Share this comment


Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now